# SDR DALA1307083747

- Difficulty date: March 13, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 29665
- Aircraft time: 39,687 hours, 14,918 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AND101363006
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM CORRODED AROUND GALLEY MOUNT FITTING BS 947, RBL 51. REPAIRED IAW SRM 52-70 51, REPAIR 5.
